# SDR AALA20090923TUL03

- Difficulty date: September 23, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- Aircraft time: 59,929 hours, 21,236 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 10 SLAT HAS DEEP BLEND WITH BLIND FASTENER ON UPPER SKIN 29.5 INCHES FROM INBOARD END.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 57-34-10.
